# SDR UHLA2014020400127

- Difficulty date: February 4, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 11,801 hours, 8,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R2 DOOR THRESHOLD IN TWO PLACES AROUND AFT FITTINGS AND RIVETS.  REMOVED CORROSION AND COMPLIED WITH ETD2014-170-010182.  MAJOR REPAIR.
